# SDR AWXA200500291

- Difficulty date: January 20, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 61,644 hours, 39,034 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776100
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A 1 INCH CRACK WAS FOUND IN FUSELAGE SKIN ON LT AFT SIDE OF WING TO BODY FAIRING BS 727E, STR 24 LT.  MAINTENANCE CUT OUT DAMAGE IN FUSELAGE SKIN BS 727E, STR 24 LT; PERFORMED HFEC INSPECTION OF CUTOUT TO VERIFY NO CRACKS EXIST; FABRICATED A FILLER, DOUBLER, AND TRIPLER; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-00-01 FIG 229.
